# SDR USAA2015030200003

- Difficulty date: March 1, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 47,696 hours, 17,752 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OILY ODOR IN CABIN.  ACCOMPLISHED INSPECTION IAW JC 26L00021002.  SUSPECTED DE-ICING FLUID ODOR.  RAN ENGS FOR 30 MINUTES, NO ODORS DETECTED.  REPLACED CABIN RECIRCULATION FILTERS.  ACFT OK FOR SERVICE.
